Effexor withdrawalHave been taking Effexor XR for 4 years 300mg daily. Now down to 37mg. Suffering from anxiety, restlessness, dry mouth, mood swings, nausea, sleeplessness, and exhaustion. My Doctor will lower my dosage next month to Effexor tablet which comes in low dosages. I am taking ginger for nausea, drinking, walking, sleeping when I can but the withdrawal is extremely difficult. Is there anything else that will ease the withdrawal?
Escarolanne on 2011-11-27
and post all the questions here duly answered. On that basis your remedy may be worked out.
♡ kadwa last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.